4th Annual

Northeast Regional

VIR Symposium

September 28, 2019

8:30 AM - 3:30 PM

Warren Alpert Medical School

Brown University

222 Richmond St., Providence RI 02906

Event Program

8:30

BREAKFAST

8:50

Introduction

Dan Shilo

9:00

Oncology: Ablation

Jason Iannuccilli

Peds IR

Gulraiz Chaudry

Stroke

Mahesh Jayaraman

10:00

1-HOUR WORKSHOP

11:00

Women's Health

Olga Brook

DVT/IVC Filters/PE

Dan Shilo

12:00

LUNCH

1:00

PAD

Sun Ho Ahn

Trauma

Igor Latich

Portal HTN

Kei Yamada

2:00

1-HOUR WORKSHOP

 

3:00

Program Director Q&A

Sun Ho Ahn, Douglas Silin

 

3:30

FELLOW / RESIDENT HAPPY HOUR

In Collaboration With

Albany Medical College

Boston University School of Medicine

Dartmouth Geisel School of Medicine

Harvard University School of Medicine

Tufts University School of Medicine

University of Connecticut School of Medicine

University of Massachusetts Medical School

University of New England College of Osteopathic Medicine

Upstate Medical University